MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY BECKER EXTERNAL DRAINAGE AND MONITORING SYSTEM; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC NEUROSURGERY BECKER EXTERNAL DRAINAGE AND MONITORING SYSTEM; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 46128
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the stopcock was leaking.There were no related patient symptoms.
 
Additional Manufacturer Narrative
The returned product had tape was wrapped around the connectors on the patient line stopcock and on the patient line tubing.The device did not meet the requirements for leak testing due to a hole in the chamber.It is unknown how or when this damage occurred.Proteinaceous debris was observed in the interior and exterior of the device.All edms devices are 100% leak tested at the time of manufacture.If information is provided in the future, a supplemental report will be issued.

Brand Name
BECKER EXTERNAL DRAINAGE AND MONITORING SYSTEM
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key8350589
Report Number2021898-2019-00064
Device Sequence Number207020
Product Code GWM
UDI-Device Identifier00673978228754
UDI-Public00673978228754
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K984053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2023
Device Model Number46128
Device Catalogue Number46128
Device Lot Number215070226
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2019
Supplement Date Received by Manufacturer02/27/2019
Initial Report FDA Received Date02/19/2019
Supplement Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1